Skip to main content
School of Mathematical Sciences

Dr Shengwen Wang


Lecturer in Geometric Analysis

Room Number: Mathematical Sciences Building, Room: MB-B14
Office Hours: Mondays 3-4pm


I am currently a lecturer in the school of mathematical sciences in Queen Mary University of London.

I do research in geometric analysis and partial differential equations. More specifically, I am interested in the regularity theory and singularity analysis of geometric partial differential equations (e.g. minimal surfaces, mean curvature flows, Ricci flows and the Allen-Cahn equations) and their applications in geometric topology and mathematical relativity.  

I obtained my PhD from Johns Hopkins University in 2018. Before joining QMUL as a lecturer, I have held postdoc positions in SUNY Binghamton, QMUL and Warwick.  

Curriculum vitae


MTH 6151       Partial Differential Equations 



  • Round spheres are Hausdorff stable under small perturbation of entropy. J. Reine Angew. Math. 758, 261-280 (2020).
  • The level set flow of a hypersurface in R^4 of low entropy does not disconnect. (Joint with Jacob Bernstein). Comm. Anal. Geom. 29, 1523-1543 (2021)
Back to top